# SDR USAA2013081300004

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 43,099 hours, 15,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXIT LIGHT INOPERATIVE.  ACCOMPLISHED OPS CHECK IAW AMM 33-51-00-710-008-A.  NO FAULTS FOUND.
